MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX Z; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX Z; ODE
Model Number R2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pleural Effusion (2010); Pneumothorax (2012); No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The attending physician is alleging the tif procedure caused or contributed to the adverse event, however there is no allegation of an esophyx device malfunction causing or contributing the adverse event.No additional information regarding how the tif procedure caused or contributed to the adverse event has been provided.A follow-up report will be submitted if additional information is provided.
 
Event or Problem Description
A patient was admitted to the hospital the day after a tif procedure.The attending physician stated: "[the] patient was found to have pneumoperitoneum, pneumothorax, and plural effusion tracking to the esophagus resulting in prolonged hospitalization and requiring left vats and decortication, pleurx catheter insertion, and then developed bilateral pulmonary emboli." the patient was subsequently discharged on an unknown date.

Brand Name
ESOPHYX Z
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th st.
suite 100
redmond WA 98052
MDR Report Key8839292
Report Number3005473391-2019-00122
Device Sequence Number2586802
Product Code ODE
UDI-Device Identifier00810275011072
UDI-Public(01)00810275011072(17)190228(10)402437
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberR2006
Device Catalogue NumberR2006
Device Lot Number402437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient Weight168